# SDR 2003UALA00173

- Difficulty date: February 11, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 8,693 hours, 2,245 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 STIFFENERS CRACKED AT STA 246 FLOORBEAM: LBL 38.5, RBL 7.88, RBL 26.06.   MAJOR REPAIR ACCOMPLISHED.  STIFFENERS REPLACED.
